# SDR 99ZZZX3686

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- System (JASC): 7600 · Engine Controls
- Part: Torque Shaft
- Part number: 7630103004042
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,094 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT 3,500 FEET, A LARGE TORQUE SPLIT WITH NR 2 ENGINE DROPPING TO 61 PERCENT N1 - T5 450 DEGREES TORQUE 30 PERCENT, COLLECTIVE WAS REDUCED TO CONTROL TORQUE AND T5 ON ENGINE NR 1 AND MAINTAINED LEVEL FLIGHT.  DIVERTED FOR LANDING.  REPLACED GOVERNOR AND BEEP MOTOR AND TORQUE SHAFT.
